Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Skin colour changes too dark after my delivery, please suggest remedy

in my 6 th month of pregnency onwards my skin colour changes in to very dark in gynocologist told that it slosly change after delivery. but now my baby is 6 months old till my skin didnt change in to normal looking very old and dull and totally dark.please tell me the remady.
Asked On : Tue, 1 Feb 2011
Answers:  2 Views:  584
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
It is very obvious for skin color to become darker during and after pregnancy. this is mainly hormonal as more melanin is produced during this time and it will fade with time can also use some sunscreen cream
Answered: Thu, 3 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. M.K.Chhaperwal's  Response
Darkening of skin color during pregnancy is a normal physiological phenomenon. It automatically becomes normal some time after delivery but in some women it may persists for months to years. Consult a dermatologist for appropriate treatment of the condition.
Answered: Thu, 3 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor